MathSciNet Relay Station
MathSciNet bibliographic data
MR2276550 (2008b:65053) 65F15
Mackey, D. Steven; Mackey, Niloufer; Mehl, Christian; Mehrmann, Volker Vector spaces of linearizations for matrix polynomials. SIAM J. Matrix Anal. Appl. 28 (2006), no. 4, 971–1004 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement